RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ostylovskii, Al N

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:165
Abstract pages:232
Full texts:93

http://www.mathnet.ru/eng/person38245
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/134625

Publications in Math-Net.Ru
1986
1. A. N. Ostylovskii, “Periodic groups with countable subgroups”, Mat. Zametki, 40:6 (1986),  722–725  mathnet  mathscinet  zmath; Math. Notes, 40:6 (1986), 906–907  isi
1984
2. Al. N. Ostylovskii, “Periodic residually finite $F^\ast_p$-groups”, Algebra Logika, 23:5 (1984),  538–545  mathnet  mathscinet
3. A. N. Ostylovskii, “A weak minimality condition for nonnilpotent subgroups”, Algebra Logika, 23:4 (1984),  439–444  mathnet  mathscinet
1983
4. A. N. Ostylovskii, “Minimal conditions for $q$-subgroups in $F_q^*$-groups”, Mat. Zametki, 33:3 (1983),  321–332  mathnet  mathscinet  zmath; Math. Notes, 33:3 (1983), 161–167
1978
5. A. N. Ostylovskii, “The relation between the weak minimum condition and the minimum condition for subgroups”, Algebra Logika, 17:2 (1978),  201–209  mathnet  mathscinet
1977
6. A. N. Ostylovskii, “The local finiteness of some groups with a minimality condition for abelian subgroups”, Algebra Logika, 16:1 (1977),  63–73  mathnet  mathscinet
1975
7. A. N. Ostylovskii, V. P. Shunkov, “$q$-biprimitively finite groups with a minimal condition for the $q$-subgroups”, Algebra Logika, 14:1 (1975),  61–78  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020